# SDR GTIA2024090938366

- Difficulty date: September 8, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N990NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11859
- Aircraft time: 1,735 hours, 777 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR IN AFT CABIN-INSPECTED AFT CABIN FOR SOURCE OF ODOR FOUND NO DEFECTS OF ODOR IAW 05-50-00
